# SDR DHL2005741604

- Difficulty date: May 13, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE SUPPORT FRAMES AT JACK POINT FROM BS 350 TO 360 IS CORRODED.  REMOVED FWD & AFT FRAME AT BS 351 STR 22 RT IAW B727 SRM 51-30-2.  FWD & AFT FRAME FOUND TO BE CORRODED BEYOND ALLOWABLE LIMITS.  FAB FWD FRAME FROM 7075T6 .071 29 X 4.5 INCH PO9002118 & AFT FRAME FROM 7075T6 .063 40 X 13 INCH PO 50962574 IAW B727 SRM 53-10-1 FIG 1 & 53-10-2.  TREATED & PRIMED 2 EA FRAMES IAW B727 SRM 51-10-2.  INSTALLED FWD & AFT FRAMES AT BS 351 IAW B727 SRM 51-30-2.
